# SDR SWAA072739

- Difficulty date: May 28, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 72,987 hours, 42,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546818
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND CREASE BEAM WEB TORN BETWEEN BS 986 AND BS 1019, RBL 40 AND RBL 45.  REMOVED AND REPLACED WEB PER SRM.
